# SDR TSAA9733343

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIH/HNL - FLT 220 - PILOT REPORT NR 1.  AFT CABIN EMERGENCY LIGHT ILLUMINATED.  RESECURED BATTERY PACK, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  TAT:  41,801:13 HOURS. TAC:  56,497.  (X)
